MAUDE Adverse Event Report: BAYLIS MEDICALE CIE INC VERSACROSS CONNECT LAAC ACCESS SOLUTION; CATHETER, SEPTOSTOMY

BAYLIS MEDICALE CIE INC VERSACROSS CONNECT LAAC ACCESS SOLUTION; CATHETER, SEPTOSTOMY
Model Number VXAK0105
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Cardiac Tamponade (2226); Pericardial Effusion (3271)
Date of Event 04/22/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.Good faith effort attempts are in progress to try and retrieve additional details regarding the reported event, but further information was unable to be obtained yet.
 
Event or Problem Description
It was reported that a pericardial effusion (pe) occurred that lead to cardiac tamponade.The procedure was cancelled.During a left atrial appendage closure (laac) procedure was being performed, a versacross connect laac kit was selected for use.There was no effusion noted pre procedure.The physician obtained access via the right femoral vein.The watchman sheath and versacross connect system were advanced to the superior vena cave (svc).During pull down from the svc to the inferior vena cava (ivc), the positioning fell off the septum and the physician proceeded to advance the rf wire back up to the svc.The physician started to pull down to the ivc and then fell into the fossa.The physician was tenting inferior and anterior on the septum and energy was delivered.Bubbles were seen in the left atrium (la) but the wire did not advance with ease.The patient had a prior ablation, and the physician believed it went through the iatrogenic atrial septal defect (iasd).The versacross wire was advance, and the dilator was removed, and a non-boston scientific pigtail catheter advance to left atrial appendage (laa).An laa angiogram was performed, and the watchman delivery system (wds) was opened but not prepped.The patient began to become symptomatic, and hemodynamics became unstable.Transesophageal echocardiography (tee) imaging confirmed a 2.9cm circumferential effusion, which was not there pre procedure.Medication was given to keep the patient hemodynamically stable.Pericardiocentesis was initiated and 500cc of blood was pulled off the pericardium and recycled back to the patient via a cell saver.The patient was stable and went to the intensive care unit (icu) with a pericardiocentesis drain bag.The physician will reattempt the laac procedure at a later date.The device is not expected to be returned for analysis (disposed).There is a future plan is re-attempt implant of the laa.The patient was yet hospitalized as of (b)(6) 2025.
 
Additional Manufacturer Narrative
The device did not return for analysis.However, the reported allegation of pericardial effusion was confirmed via media provided.The other allegations were not able to be confirmed based on media provided.Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
 
Event or Problem Description

Brand Name
VERSACROSS CONNECT LAAC ACCESS SOLUTION
Common Device Name
CATHETER, SEPTOSTOMY
Manufacturer (Section D)
BAYLIS MEDICALE CIE INC
5959 trans-canada highway
montreal H4T 1 A1
CA  H4T 1A1
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
zona franca la lima
cartgo, 03 30106
CS   30106
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key22005196
Report Number2124215-2025-30380
Device Sequence Number7266649
Product Code DXF
UDI-Device Identifier00685447019480
UDI-Public(01)00685447019480(17)271212(10)35777023
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K150709
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVXAK0105
Device Catalogue NumberVXAK0105
Device Lot Number0035777023
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2025
Supplement Date Received by Manufacturer05/30/2025
Initial Report FDA Received Date05/12/2025
Supplement Report FDA Received Date06/19/2025
Date Device Manufactured12/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age40 YR
Patient SexFemale
Patient RaceWhite